# SDR GTIA2017061501978

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 18,061 hours, 8,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE IS INDICATING DISARMED.  PERFORMED INSPECTION OF RT OVERWING SLIDE DOOR AND FOUND ARMING PIN IN DISARMED POSITION. ENGAGED THE ARMING PIN AND RESTORED DOOR TO SERVICE IAW AMM 25-62-43, NO OTHER FAULTS AT THIS TIME
